MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Codes Patient-Device Incompatibility (2682); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).This initial procedure is outside the indications of use (off-label) due to the patients severely tapered neck.During the initial procedure a type 1a endoleak was identified.The physician elected to wait for the 30 day follow up to see if the endoleak is still present.The patient is currently being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak is confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely user related.The juxtarenal angle was 84.4° (should be less than 60°) - off label.This likely contributed to the reported type 1a endoleak.The procedure related harms are a persistent type 1a endoleak.The final patient status is reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: medical device problem codes: remove code 4065.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17853301
Report Number3008011247-2023-00175
Device Sequence Number6830620
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)260802(10)FS072823-42
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberTV-AB2080-N
Device Lot NumberFS072823-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS022223-36; OVATION IX ILIAC LIMB, LOT # FS042623-25; OVATION PRIME FILL POLYMER, LOT # FF050123-02
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale